# SDR AALA201902279008

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 61,473 hours, 26,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED IN FLIGHT, AND WOULD NOT TURN OFF.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED EMERGENCY LIGHT SWITCH 4WL IAW AMM 33-51-01.
